# SDR HEEA967254

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Condition: Defective
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY WEAK AND STICKS.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND SWITCH NOT SET CORRECTLY FROM VENDOR.  OUTPUT SHAFT MOVEMENT WAS VERY STIFF, SOME MOISTURE IN UNIT AND SOME INTERNAL CORROSION. REPAIRED ACTUATOR AND RETURNED TO SERVICE.
